Main Subjects = Graph theory
Number of Articles: 64
1. Relationships between Randic index and other topological indices

Articles in Press, Accepted Manuscript, Available Online from 18 May 2020

Z. Du; A. Jahanbai; S. M. Sheikholeslami


2. Twin signed total Roman domatic numbers in digraphs

Articles in Press, Accepted Manuscript, Available Online from 15 March 2020

Jafar Amjadi


3. A note on the first Zagreb index and coindex of graphs

Articles in Press, Accepted Manuscript, Available Online from 23 May 2020

Igor Milovanovic; Marjan Matejic; Emina Milovanovic; Rana Khoeilar


4. Weak signed Roman k-domination in graphs

Articles in Press, Accepted Manuscript, Available Online from 13 March 2020

Lutz Volkmann


5. Weak signed Roman domination in graphs

Volume 5, Issue 2, Summer and Autumn 2020, Pages 111-123

Lutz Volkmann


6. On the super domination number of graphs

Volume 5, Issue 2, Summer and Autumn 2020, Pages 83-96

Juan Alberto Rodriguez-Velazquez; Douglas F. Klein; Eunjeong Yi


7. On the Variance-Type Graph Irregularity Measures

Volume 5, Issue 2, Summer and Autumn 2020, Pages 169-178

Tamas Reti; Akbar Ali


8. Some new bounds on the general sum--connectivity index

Volume 5, Issue 2, Summer and Autumn 2020, Pages 97-109

Akbar Ali; Mubeen Javaid; Marjan Matejic; Igor Milovanovic; Emina Milovanovic


9. On strongly 2-multiplicative graphs

Volume 5, Issue 2, Summer and Autumn 2020, Pages 179-190

D.D. Somashekara; H.E. Ravi; C.R. Veena


10. Bounds on signed total double Roman domination

Volume 5, Issue 2, Summer and Autumn 2020, Pages 191-206

L. Shahbazi; H. Abdollahzadeh Ahangar; Rana khoeilar; Seyed Mahmoud Sheikholeslami


11. A note on the Roman domatic number of a digraph

Volume 5, Issue 1, Winter and Spring 2020, Pages 19-26

Lutz Volkmann; D. Meierling


12. On relation between the Kirchhoff index and number of spanning trees of graph

Volume 5, Issue 1, Winter and Spring 2020, Pages 1-8

Igor Milovanovic; Edin Glogic; Marjan Matejic; Emina Milovanovic


13. The topological ordering of covering nodes

Volume 5, Issue 1, Winter and Spring 2020, Pages 55-60

Gholam Hassan Shirdel; Nasrin Kahkeshani


14. A study on some properties of leap graphs

Volume 5, Issue 1, Winter and Spring 2020, Pages 9-17

Ahmed M Naji; B. Davvaz; Sultan S. Mahde; N.D. Soner


15. Total double Roman domination in graphs

Volume 5, Issue 1, Winter and Spring 2020, Pages 27-39

Guoliang Hao; Lutz Volkmann; Doost Ali Mojdeh


16. The 2-dimension of a Tree

Volume 5, Issue 1, Winter and Spring 2020, Pages 69-81

Jason Hedetniemi; Stephen Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder


17. On the edge geodetic and edge geodetic domination numbers of a graph

Volume 5, Issue 1, Winter and Spring 2020, Pages 41-54

Vladimir Samodivkin


18. Characterization of signed paths and cycles admitting minus dominating function

Volume 5, Issue 1, Winter and Spring 2020, Pages 61-68

Mayamma Joseph; S.R. Shreyas


19. Paired-Domination Game Played in Graphs

Volume 4, Issue 2, Summer and Autumn 2019, Pages 79-94

M.A. Henning; Teresa W. Haynes


20. Different-Distance Sets in a Graph

Volume 4, Issue 2, Summer and Autumn 2019, Pages 151-171

Jason T. Hedetniemi; Stephen T. Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder


21. k-Efficient partitions of graphs

Volume 4, Issue 2, Summer and Autumn 2019, Pages 109-122

M Chellali; Teresa W. Haynes; Stephen T. Hedetniemi


22. Girth, minimum degree, independence, and broadcast independence

Volume 4, Issue 2, Summer and Autumn 2019, Pages 131-139

Stephane Bessy; Dieter Rautenbach


23. A characterization of trees with equal Roman 2-domination and Roman domination numbers

Volume 4, Issue 2, Summer and Autumn 2019, Pages 95-107

Ismael Gonzalez Yero; Abel Cabrera Martinez


24. On the edge-connectivity of C_4-free graphs

Volume 4, Issue 2, Summer and Autumn 2019, Pages 141-150

Peter Dankelmann


25. On Hop Roman Domination in Trees

Volume 4, Issue 2, Summer and Autumn 2019, Pages 201-208

Nader Jafari Rad; Abolfazl Poureidi